# SDR AUS20010595

- Difficulty date: May 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adj
- Location: Drag Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LIFT DUMPER MANIFOLD NR 2 BYPASS SWITCH OUT OF ADJUSTMENT.
